Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 306360, 5 pages
http://dx.doi.org/10.1155/2014/306360
Research Article

Admissible Solutions of the Schwarzian Type Difference Equation

College of Science, Guangdong Ocean University, Zhanjiang 524088, China

Received 14 January 2014; Accepted 20 March 2014; Published 7 April 2014

Academic Editor: Zong-Xuan Chen

Copyright © 2014 Baoqin Chen and Sheng Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper is to investigate the Schwarzian type difference equation where is a rational function in with polynomial coefficients, , respectively are two irreducible polynomials in of degree , respectively . Relationship between and is studied for some special case. Denote . Let be an admissible solution of such that ; then for (≥2) distinct complex constants , In particular, if , then